# SDR HNAA0600207

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 46,244 hours, 51,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN.  ITEM PREVIOUSLY DEFERRED RESET C/B'S, SIDEWALL LTS OPS NORMAL, MEL CLEARED.  NO ELECTRICAL ODOR NOTED, PERFORMED VISUAL INSP OF SIDEWALL LTS, NO DISCREPANCIES NOTED.
